# SDR USAA001598

- Difficulty date: September 27, 2000
- Submitted: November 22, 2000
- Operation: Air carrier
- Aircraft: N261AU
- Make and model: Boeing 737201
- Aircraft serial: 22867
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Part time: 46,331 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND WEB CRACKED .5 INCH, STATION 178 BULKHEAD WEB LBL 6.75 WL 201.  ENLARGED CUT OUT OF DAMAGE (3 INCHES BY 5 INCHES) AND INSTALLED DOUBLERS.  (M)
